Alert archive / New York / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 17, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jun 26, 2023, 2:19 PM EDT for Ontario County, Wayne County, New York. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2023, 2:19 PM EDT (18:19 UTC)
- Expired
- Jun 26, 2023, 3:00 PM EDT
- In force
- 41 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Ontario County, NY, Wayne County, NY
The radar
The Binghamton radar (KBGM), 116 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 2:30 PM EDT | TSTM WND DMG | 2 S Geneva, NY | Multiple trees down obstructing roadway State Route 14. |
| Jun 26, 2:30 PM EDT | TSTM WND DMG | 2 S Geneva, NY | Multiple trees down obstructing roadway State Route 14. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 1:11 PM EDT | Severe Thunderstorm Watch | SPC | 11 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.3 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1062 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 916 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
600
WUUS51 KBUF 261819
SVRBUF
NYC069-117-261900-
/O.NEW.KBUF.SV.W.0017.230626T1819Z-230626T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
219 PM EDT Mon Jun 26 2023
The National Weather Service in Buffalo has issued a
* Severe Thunderstorm Warning for...
Eastern Wayne County in western New York...
Northeastern Ontario County in western New York...
* Until 300 PM EDT.
* At 218 PM EDT, a severe thunderstorm was located over Geneva,
moving north at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect wind damage
to trees and power lines.
* Locations impacted include...
Geneva, Newark, Lyons, Clyde, Phelps, Chimney Bluffs State Park,
Rose, Huron, Savannah, and Wolcott.
This includes Interstate 90 near exit 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4277 7709 4328 7704 4335 7672 4303 7671
4301 7696 4287 7696 4286 7698 4276 7697
TIME...MOT...LOC 1818Z 195DEG 20KT 4288 7694
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PP2 follow-up statements
757
WWUS51 KBUF 261843
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
243 PM EDT Mon Jun 26 2023
NYC069-117-261900-
/O.CON.KBUF.SV.W.0017.000000T0000Z-230626T1900Z/
Wayne NY-Ontario NY-
243 PM EDT Mon Jun 26 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR EASTERN WAYNE AND NORTHEASTERN ONTARIO COUNTIES...
At 242 PM EDT, a severe thunderstorm was located near Waterloo,
moving north at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Newark, Lyons, Clyde, Phelps, Chimney Bluffs State Park, Rose, Huron,
Savannah, Wolcott, and Sodus Point.
This includes Interstate 90 near exit 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4287 7708 4328 7704 4335 7672 4310 7671
4303 7672 4301 7696 4288 7697
TIME...MOT...LOC 1842Z 197DEG 14KT 4297 7689
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PP302
WWUS51 KBUF 261855
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
255 PM EDT Mon Jun 26 2023
NYC069-117-261905-
/O.EXP.KBUF.SV.W.0017.000000T0000Z-230626T1900Z/
Wayne NY-Ontario NY-
255 PM EDT Mon Jun 26 2023
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAYNE AND NORTHEASTERN
ONTARIO COUNTIES WILL EXPIRE AT 300 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central and western New York.
LAT...LON 4287 7708 4328 7704 4335 7672 4310 7671
4303 7672 4301 7696 4288 7697
TIME...MOT...LOC 1855Z 195DEG 20KT 4326 7666
$$
PPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 9:30 AM EDT, 4 hours 49 minutes earlier.
Area forecast discussion, Jun 26, 9:30 AM EDT, 4 hours 49 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 930 AM EDT Mon Jun 26 2023 .SYNOPSIS... Low pressure will move across the Great Lakes today bringing addtional showers and thunderstorms the the region. Some of these storms will be capable of producing very heavy rain with possible localized flooding. Unsettled weather will continue through the middle of the week as this low moves slowly across the region. Dry weather then returns Thursday through Friday as high pressure moves into the Lower Lakes. && .NEAR TERM /THROUGH TONIGHT/... Vertically stacked low/trough will move closer to the Lower Lakes today. Ahead of this feature we should see a brief lull from the Genesee River Valley east late this morning. Meanwhile, radar shows showers and thunderstorms entering far Western NY late this morning. A mixture of daytime heating and a convectively enhanced vorticity maximum pivoting around this mid-level low will again ignite more widespread showers and thunderstorms by this afternoon. Given the soupy airmass with dewpoints in the 60s (PWATS 1.5" or greater) and short MBE vectors, storms will have the potential to produce very heavy rainfall again with possible localized flooding. While there isn't a widespread threat of severe weather...a few of the stronger cells could produce strong gusty winds. SPC has placed parts of western NY and central NY in a Marginal risk for severe weather. Localized gusty winds from pulse storms would be the primary risk. Otherwise...muggy conditions will be the theme today with highs in the 70s to low 80s. Tonight...showers and thunderstorms will move east across the CWA and weaken as instability wanes. We should then see a relative lull again in convective activity as the mid-level and surface low inches a bit closer to western New York. Have diminish POPs accordingly but not completely eliminated the potential for showers or a stray thunderstorm overnight. That said...another muggy night will be on tap with air conditioners more than likely working overtime. Lows will be found in the 60s for most locations by daybreak Tuesday. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... Tuesday through Wednesday the approaching mid level closed low will open up into a trough and move very slowly east across the eastern Great Lakes, finally drifting into eastern NY and western New England Wednesday night. Numerous convectively enhanced shortwaves will move through the mean longwave trough and provide periods of ascent Tuesday through Wednesday, with ample deep moisture in place. This will continue to support unsettled weather with periods of showers and a few thunderstorms. Looking at the details, there should be a relative lull in shower and thunderstorm coverage Tuesday morning. Developing diurnal instability and the approach of stronger ascent just ahead of the mid level trough axis will then allow showers and thunderstorms to become more widespread Tuesday afternoon and evening. The greater coverage of showers and thunderstorms will likely last through the first half of Tuesday night east of Lake Ontario as the best forcing arrives. PWAT values remain around 1.5" Tuesday and Tuesday evening, and will combine with relatively slow storm movement to bring localized very heavy downpours and an isolated flood risk. Shear and instability are generally lacking for an organized risk of severe weather, although a few isolated storms with gusty winds are possible. Thunderstorms will wane Tuesday evening, first across Western NY and last east of Lake Ontario. Ongoing large scale forcing for ascent associated with the passage of the mid level trough along with lingering deep moisture will continue to produce areas of showers overnight. Wednesday the trough axis will continue to march slowly east, placing more favorable ascent and deep moisture east of Lake Ontario where the greatest rain chance and risk of thunderstorms will reside. Farther west, the arrival of drier air and subsidence will allow for decreasing chances of rain through the day, and possibly some partial clearing later in the afternoon. A few showers will continue east of Lake Ontario Wednesday night, with the rest of the area becoming dry with partial clearing overnight as drier air continues to filter in from the west. && .LONG TERM /THURSDAY THROUGH SUNDAY/... Thursday and Friday the mid level trough axis will continue to linger over eastern NY and New England. This will maintain more cloud cover and a chance of a few showers east of Lake Ontario through the end of the week. Otherwise, surface high pressure building into the central and eastern Great Lakes will allow the rest of the area to become mainly dry Thursday and Friday. Forecast uncertainty begins to increase next weekend with normal timing and placement differences beginning to show in operational model and ensemble guidance. In general, a trough will move from the Upper Midwest Saturday into the Great Lakes by Sunday. Southwest flow in advance of this trough will capture moisture and instability and spread it northeast into the Great Lakes and New England, with increasing chances of a few showers and thunderstorms. && .AVIATION /14Z MONDAY THROUGH FRIDAY/... VFR flight conditions will be found at most terminals late this morning. The exception is KJHW where scattered thunderstorms will be in the area. A vertically stacked low to our west will continue to move east towards the Lower Great Lakes today. Showers and thunderstorms will once again fire up and become more numerous around peak diurnal heating this afternoon. The showers and thunderstorms will then have the potential to bring about brief restrictions at terminals. Scattered showers and isolated thunderstorms tonight may result in localized IFR flight conditions. Otherwise, expecting mainly MVFR cigs due to residual low moisture tonight. Outlook... Tuesday through Wednesday...Areas of MVFR or lower with occasional showers and a chance of a few thunderstorms. Thursday and Friday...VFR to MVFR with a chance of showers. && .MARINE... Winds and waves will remain relatively low (generally less than 12 knots) through Tuesday as a weak pressure gradient remains in place over the eastern Great Lakes. Showers and thunderstorms will be possible today and Tuesday, especially around peak heating which these storms could produce frequent lightning, gusty winds, and higher wave action. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...AR NEAR TERM...AR/Apffel SHORT TERM...Hitchcock LONG TERM...Hitchcock AVIATION...AR/Apffel MARINE...AR
Hazardous weather outlook, Jun 26, 1:12 PM EDT, 1 hour 7 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 112 PM EDT Mon Jun 26 2023 NYZ001>008-010>014-019>021-085-271715- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis- Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua- Cattaraugus-Allegany-Southern Erie- 112 PM EDT Mon Jun 26 2023 ...SEVERE THUNDERSTORM WATCH 391 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for western and north central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Additional rounds of showers and scattered thunderstorms are expected Tuesday. A few storms may produce localized heavy downpours and may result in isolated flooding. A few storms may also produce gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-271715- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 112 PM EDT Mon Jun 26 2023 ...SEVERE THUNDERSTORM WATCH 391 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Special weather statement, Jun 26, 11:17 AM EDT, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1117 AM EDT Mon Jun 26 2023
NYZ019-261615-
Chautauqua NY-
1117 AM EDT Mon Jun 26 2023
...A strong thunderstorm will impact portions of Chautauqua County
through 1215 PM EDT...
At 1115 AM EDT, Doppler radar was tracking a strong thunderstorm near
Wattsburg, or 12 miles east of Erie, moving northeast at 40 mph.
HAZARD...Winds in excess of 40 mph, pea size hail, and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible. Heavy rains could cause flooding.
Locations impacted include...
Jamestown, Dunkirk, Fredonia, Westfield, Lakewood, Falconer,
Mayville, Clymer, Long Point State Park, Jamestown West, Chautauqua
Institution, Lake Erie State Park, Findley Lake, SUNY Fredonia,
Frewsburg, Chautauqua, Busti, Portland, Sheridan, and Ripley.
This includes the following highways...
Interstate 90 between exits 59 and 61.
Interstate 86 between exits 4 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
If on or near Chautauqua Lake, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 4240 7959 4253 7922 4200 7917 4200 7976
4227 7976 4228 7973 4231 7977
TIME...MOT...LOC 1515Z 243DEG 34KT 4208 7985
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ApffelSpecial weather statement, Jun 26, 12:20 PM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1220 PM EDT Mon Jun 26 2023
NYZ010-019-020-085-261715-
Chautauqua NY-Cattaraugus NY-Southern Erie NY-Northern Erie NY-
1220 PM EDT Mon Jun 26 2023
...Strong thunderstorms will impact portions of western Cattaraugus,
southern Erie and Chautauqua Counties through 115 PM EDT...
At 1219 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms over Chautauqua County, moving northeast at 40 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Buffalo, West Seneca, Jamestown, Lackawanna, Dunkirk, Fredonia,
Hamburg, Evans, Boston, Eden, Springville, Colden, Orchard Park,
Westfield, Lakewood, Gowanda, Silver Creek, Blasdell, Falconer, and
Angola.
This includes the following highways...
Interstate 90 between exits 54 and 60.
Interstate 86 between exits 6 and 17.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4200 7959 4237 7966 4244 7950 4253 7939
4259 7919 4272 7909 4277 7897 4288 7881
4258 7846 4255 7846 4200 7898
TIME...MOT...LOC 1619Z 225DEG 36KT 4250 7921
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
PPSpecial weather statement, Jun 26, 1:47 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Buffalo NY
147 PM EDT Mon Jun 26 2023
NYZ006>008-261845-
Jefferson NY-Oswego NY-Lewis NY-
147 PM EDT Mon Jun 26 2023
...Strong thunderstorms will impact portions of south central
Jefferson, southwestern Lewis and Oswego Counties through 245 PM
EDT...
At 146 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Central Square, or 13 miles east of Fulton,
moving northeast at 55 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fulton, Sandy Island Beach State Park, Lowville, Pulaski, Central
Square, Adams, Redfield, Selkirk Shores State Park, Mexico Point
State Park, Adams Center, Nine Mile Point, Southwick Beach State
Park, Battle Island State Park, Barnes Corners, Whetstone Gulf State
Park, Brewerton, Hastings, Volney, Richland, and Constantia.
This includes Interstate 81 between exits 32 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central New York.
&&
LAT...LON 4345 7568 4348 7581 4333 7589 4332 7586
4327 7587 4318 7596 4320 7608 4327 7620
4322 7619 4320 7622 4324 7627 4321 7627
4323 7631 4326 7656 4357 7636 4356 7631
4358 7626 4371 7627 4394 7612 4380 7532
TIME...MOT...LOC 1746Z 218DEG 46KT 4337 7616
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
PPLocal storm report, Jun 26, 1:59 PM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
159 PM EDT Mon Jun 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 PM Tstm Wnd Dmg 2 N Tonawanda 43.01N 78.88W
06/26/2023 Erie NY Trained Spotter
Power pole snapped.
&&
EAJLocal storm report, Jun 26, 2:04 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
204 PM EDT Mon Jun 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM Tstm Wnd Dmg 3 S Kenmore 42.93N 78.88W
06/26/2023 Erie NY Public
Large tree branch snapped.
&&
EAJThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 12:09 AM EDT | Special Weather Statement | BUF | Monroe | 36 min |
| Jun 26, 11:17 AM EDT | Special Weather Statement | BUF | Chautauqua | 58 min |
| Jun 26, 12:03 PM EDT | Special Marine Warning | BUF | 57 min | |
| Jun 26, 12:20 PM EDT | Special Weather Statement | BUF | Chautauqua, Erie | 55 min |
| Jun 26, 12:24 PM EDT | Severe Thunderstorm Warning | BUF | Chautauqua, Erie | 51 min |
| Jun 26, 12:49 PM EDT | Special Marine Warning | BUF | 41 min | |
| Jun 26, 1:02 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Niagara, Orleans | 58 min |
| Jun 26, 1:15 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua, Erie, Wyoming | 60 min |
| Jun 26, 1:19 PM EDT | Special Marine Warning | BUF | 56 min | |
| Jun 26, 1:47 PM EDT | Special Weather Statement | BUF | Lewis, Oswego | 58 min |
| Jun 26, 1:56 PM EDT | Flash Flood Warning | BUF | Chautauqua | 4 hr |
| Jun 26, 2:05 PM EDT | Special Marine Warning | BUF | 40 min | |
| Jun 26, 2:05 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Monroe, Orleans | 40 min |
| Jun 26, 2:14 PM EDT | Special Marine Warning | BUF | 91 min | |
| Jun 26, 2:43 PM EDT | Special Marine Warning | BUF | 55 min | |
| Jun 26, 2:51 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Oswego | 22 min |
| Jun 26, 3:21 PM EDT | Severe Thunderstorm Warning | BUF | Monroe | 19 min |
| Jun 26, 3:42 PM EDT | Special Marine Warning | BUF | 63 min | |
| Jun 26, 4:15 PM EDT | Special Weather Statement | BUF | Seneca | 45 min |
| Jun 26, 4:36 PM EDT | Special Marine Warning | BUF | 39 min | |
| Jun 26, 4:55 PM EDT | Special Weather Statement | BUF | Ontario, Wayne | 65 min |
| Jun 26, 5:08 PM EDT | Severe Thunderstorm Warning | BUF | Ontario, Wayne | 52 min |
| Jun 26, 5:11 PM EDT | Special Marine Warning | BUF | 64 min | |
| Jun 26, 5:21 PM EDT | Special Marine Warning | BUF | 39 min | |
| Jun 26, 5:58 PM EDT | Special Marine Warning | BUF | 62 min | |
| Jun 26, 6:11 PM EDT | Special Weather Statement | BUF | Oswego | 64 min |
Nearby
Severe Thunderstorm Warnings in New York, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.